Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 5, NWS St. Louis, MO

April 24, 201011 counties in Missouri

NWS St. Louis, MO issued this flash flood warning at Apr 24, 2010, 7:36 PM CDT for 11 counties in Missouri. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2010, 7:36 PM CDT (00:36 UTC)
Expired
Apr 25, 2010, 1:30 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 112 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 8:05 PM CDTHEAVY RAIN 2.512 S Columbia, MO12 HOUR RANFALL TOTAL OF 2.51 INCHES SINCE 8 AM
Apr 24, 9:05 PM CDTHEAVY RAIN 4.810 Nw Fulton, MO24 HOUR RAINFALL TOTAL OF 4.8 INCHES IN MILLERSBURG
Apr 24, 9:07 PM CDTFLOOD3 S Laddonia, MOAT THE CUIVRE RIVER ... PORTION OF HIGHWAY 19 IS SUBMERGED UNDER SEVERAL INCHES OF WATER ... IN ADDITION ROUTE K EAST OF LADDONIA IS IMPASSIBLE ... AND WATER INUNDATING PORTIONS OF HIGHWAY 19 NORTH OF WHERE HIGHWAY 54 SPLITS FROM 19
Apr 24, 9:47 PM CDTHEAVY RAIN 3.5Spaulding, MO24 HOUR RAINFALL TOTAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.6 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

265 
WGUS53 KLSX 250036
FFWLSX
MOC007-019-027-051-127-135-137-139-163-173-205-250630-
/O.NEW.KLSX.FF.W.0005.100425T0036Z-100425T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  AUDRAIN COUNTY IN CENTRAL MISSOURI...
  BOONE COUNTY IN CENTRAL MISSOURI...
  MARION COUNTY IN NORTHEAST MISSOURI...
  MONITEAU COUNTY IN CENTRAL MISSOURI...
  MONROE COUNTY IN NORTHEAST MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  NORTHERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN COLE COUNTY IN CENTRAL MISSOURI...
  PIKE COUNTY IN NORTHEAST MISSOURI...
  RALLS COUNTY IN NORTHEAST MISSOURI...
  SHELBY COUNTY IN NORTHEAST MISSOURI...

* UNTIL 130 AM CDT SUNDAY

* AT 726 PM CDT...DOPPLER RADAR INDICATED THAT BETWEEN ONE AND THREE 
  INCHES OF RAIN HAD ALREADY FALLEN ACROSS THE AREA OVER THE PAST
  THREE HOURS. HEAVY RAINFALL WILL CONTINUE ACROSS THE AREA TONIGHT  
  AS A LOW PRESSURE SYSTEM LIFTS NORTHEASTWARD. LAW ENFORCEMENT AND  
  TRAINED SPOTTERS HAVE REPORTED RISING CREEKS AND IMPASSABLE ROADS  
  IN SOME LOCATIONS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BOWLING
  GREEN...CALIFORNIA...CENTRALIA...COLUMBIA...HANNIBAL...LOUISIANA...
  MEXICO...MONROE CITY...MONTGOMERY CITY...PALMYRA...PARIS...SANTA
  FE...SHELBINA...TIPTON...VANDALIA...WELLSVILLE...AUXVASSE...
  BELLFLOWER...BIG SPRING...BUELL...CENTER...CENTERTOWN...CLARENCE...
  CLARKSBURG...CURRYVILLE...EASLEY...EMDEN...EOLIA...FARBER AND
  FRANKFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3869 9283 3869 9263 3920 9247 3926 9232
      3995 9229 3994 9144 3972 9137 3924 9073
      3923 9118 3914 9119 3913 9127 3885 9128
      3885 9142 3872 9142 3871 9167 3894 9167
      3895 9221 3843 9245 3843 9263 3860 9285

$$

KANOFSKY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 7:08 PM CDT, 28 minutes earlier.

Area forecast discussion, Apr 24, 7:08 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
708 PM CDT SAT APR 24 2010

.DISCUSSION...
/654 PM CDT SAT APR 24 2010/

SEVERE WEATHER THREAT WILL CONTINUE FOR SEVERAL MORE HOURS ALONG
AND AHEAD OF SFC LOW...WHICH APPEARS TO ROUGHLY BE BETWEEN STL AND
UIN AT 2330Z. PASSAGE OF THE LOW OUT OF OUR CWA...ALONG WITH LOSS
OF UNSTABILITY WITH SUNSET...SHOULD CAUSE THREAT TO WIND DOWN
FAIRLY RAPIDLY OVER THE NEXT FEW HOURS.

OTHER CONCERN FOR THE EVENING IS HEAVY RAIN THREAT.  MODERATE TO
OCCASIONALLY HEAVY RAIN AND EMBEDDED THUNDERSTORMS CONTINUE TO
SPIRAL AROUND UPPER LOW...AND ANIMATION OF REGIONAL RADARS CLEARLY
SHOWS DEF-ZONE TYPE PRECIP SHIELD HAS SET UP FROM MID MO INTO SE
IA. EXPANDED FLASH FLOOD WATCH EARIER IN THE AFTERNOON TO
ENCOMPASS THIS THREAT...AND THIS IS STILL LOOKING PRETTY GOOD.

SLOW MOVEMENT OF UPPER LOW WILL HOLD SHOWER THREAT OVER THE REGION
THROUGH SUNDAY NIGHT...WITH SHORTWAVES ROTATING AROUND THE LOW
YIELDING CATEGORICAL POPS FOR NORTHEAST SECTIONS OF THE FA INTO
SUNDAY. WITH THE COOL MID LEVEL TEMPS...JUST A BIT OF HEATING
DURING THE DAY ON SUNDAY COULD CERTAINLY LEAD TO SOME LOW TOPPED
CONVECTION. THIS TREND WAS ALREADY IN THE FORECAST AND STILL LOOKS
QUITE GOOD.

REMAINDER OF THE FORECAST REMAINS THE SAME.

TRUETT

&&

.AVIATION...
/1237 PM CDT SAT APR 24 2010/

RAPIDLY DEVELOPING SURFACE LOW OVER SOUTH CENTRAL MO WILL LIFT TO
THE NORTHEAST THROUGH REGION THIS AFTERNOON AND EVENING. SHOWERS AND
THUNDERSTORMS TO CONTINUE DEVELOPING AND INTENSIFYING...MOVING INTO
TAF SITES BETWEEN 18Z AND 20Z. TIMING OF THUNDERSTORMS HARD TO PIN
DOWN...SO JUST HAVE VCNTY TS MENTIONED FOR ALL SITES...TIL I CAN GET
A BETTER HANDLE ON TIMING. WILL SEE SEVERAL ROUNDS OF ACTIVITY...
WITH MODERATE TO HEAVY RAINFALL EXPECTED AHEAD OF SURFACE LOW. THEN
A BIT OF A LULL IN ACTIVITY LATER THIS EVENING...BEFORE WRAP AROUND
RWS/TRWS MOVE THROUGH MAINLY AFTER 06Z TONIGHT. PCPN SHOULD TAPER
OFF BY MID MORNING ON SUNDAY. AS FOR CIGS...LOW END MVFR/HIGH END
IFR A GOOD BET FOR MOST OF VALID TAF TIME...THOUGH COULD SEE VFR
CONDITIONS EARLY ON FOR AN HOUR OR TWO. ANOTHER ISSUE WILL BE THE
WINDS. WITH SURFACE LOW MOVING OVERHEAD...WILL SEE EAST WINDS
VEERING TO THE SOUTH...THEN SOUTHWEST...THEN WEST AT KCOU...KSUS AND
KSTL. WINDS TO INCREASE TO 15 KTS WITH GUSTS TO 25 KTS. AS FOR
KUIN...THEY WILL REMAIN NORTH OF SURFACE LOW...SO WINDS TO BACK FROM
THE EAST TO NORTHEAST...THEN EVENTUALLY NORTHWEST LATE TONIGHT AND
INCREASE.

SPECIFICS FOR KSTL...SEE DISSCUSSION ABOVE...WITH HEAVIEST PERIOD OF
SHOWERS AND THUNDERSTORMS BETWEEN 21Z AND 02Z.

BYRD

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR AUDRAIN MO-BOONE MO-
     CALLAWAY MO-COLE MO-KNOX MO-LEWIS MO-MARION MO-MONITEAU MO-
     MONROE MO-OSAGE MO-RALLS MO-SHELBY MO.

IL...FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR ADAMS IL.

&&

WFO LSX
Hazardous weather outlook, Apr 24, 12:50 PM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1250 PM CDT SAT APR 24 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-251215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1250 PM CDT SAT APR 24 2010

...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CENTRAL MISSOURI...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL OCCUR...WITH LOCALLY HEAVY RAINFALL POSSIBLE.
THERE IS A MODERATE RISK FOR SEVERE STORMS THROUGH EARLY THIS
EVENING ALONG AND EAST OF A CUBA...ST CHARLES....CARLINVILLE
LINE...AND STORMS IN THESE AREAS MAY PRODUCE LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES.  FOR FURTHER INFORMATION ON
CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION
CENTER WATCH PRODUCTS.

A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR CENTRAL MISSOURI DUE TO
THE COMBINATION OF HEAVY RAIN AND SATURATED GROUND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY THIS AFTERNOON AND
EVENING...ESPECIALLY OVER SOUTHEAST MISSOURI AND SOUTHERN
ILLINOIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

In the hours before

Local storm report, Apr 24, 6:35 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
635 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     FLOOD            2 S RENSSELAER          39.64N  91.55W
04/24/2010                   RALLS              MO   TRAINED SPOTTER

            ROUGHLY 2-3 INCHES OF WATER FLOWING OVER ROUTE H AND
            RISING

&&

SIPPRELL
Special weather statement, Apr 24, 6:42 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
642 PM CDT SAT APR 24 2010

ILZ100-101-MOZ063>065-250015-
JEFFERSON MO-MADISON IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
642 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ST. LOUIS...ST. LOUIS
CITY...NORTHEASTERN JEFFERSON...SOUTHWESTERN MADISON AND NORTHWESTERN
ST. CLAIR COUNTIES UNTIL 715 PM CDT...

AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ARNOLD...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OAKVILLE...
  VALLEY PARK...
  SUNSET HILLS...
  MEHLVILLE...
  CRESTWOOD...
  KIRKWOOD...
  DES PERES...
  OAKLAND...
  AFFTON...
  TOWN AND COUNTRY...
  WEBSTER GROVES...
  DUPO...
  SHREWSBURY...
  FRONTENAC...
  CREVE COEUR...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRITT
Local storm report, Apr 24, 6:46 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     MONTGOMERY CITY         38.98N  91.51W
04/24/2010                   MONTGOMERY         MO   LAW ENFORCEMENT

            SEVERAL POWER LINES BLOWN DOWN.

&&

BYRD
Local storm report, Apr 24, 6:53 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     FLOOD            STURGEON                39.23N  92.28W
04/24/2010                   BOONE              MO   TRAINED SPOTTER

            IMPASSIBLE ROADS THROUGHOUT TOWN INCLUDING EAST KIEL
            ... DINWIDDLE SCHOOL ROAD ... AND THE INTERSECTION OF
            ROUTE CC AND TRI CITY LAKE ROAD

&&

SIPPRELL
Special weather statement, Apr 24, 7:08 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
708 PM CDT SAT APR 24 2010

MOZ036-051-052-060-250100-
LINCOLN MO-MONTGOMERY MO-PIKE MO-WARREN MO-
708 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN...MONTGOMERY AND
NORTHERN WARREN COUNTIES IN EAST CENTRAL MISSOURI...AND SOUTHWESTERN
PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 800 PM CDT...

AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BUELL...OR NEAR MONTGOMERY CITY...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BELLFLOWER...
  HAWK POINT...
  NEW HARTFORD...
  MIDDLETOWN...
  TRUXTON...
  OLNEY...
  ASHLEY...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRITT
Local storm report, Apr 24, 7:27 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
727 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     FLASH FLOOD      1 NW MOKANE             38.69N  91.89W
04/24/2010                   CALLAWAY           MO   LAW ENFORCEMENT

            WATER ON HIGHWAY C NEAR SOUTH CALLAWAY HIGH SCHOOL.
            ALSO...U.S HIGHWAY 54 HAD WATER OVER IT IN SPOTS.

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:15 PM CDTRiver Flood WarningLSXLewis67 hr
Apr 24, 8:15 PM CDTRiver Flood WarningLSXLewis4 days
Apr 24, 8:15 PM CDTRiver Flood WarningLSXMarion4 days
Apr 24, 8:15 PM CDTRiver Flood WarningLSXLincoln44 hr
Apr 24, 8:15 PM CDTRiver Flood WarningLSXMonroe3 days
Apr 24, 9:56 PM CDTRiver Flood WarningLSXMarion5 days
Apr 24, 9:56 PM CDTRiver Flood WarningLSXPike5 days
Apr 24, 9:56 PM CDTRiver Flood WarningLSXPike6 days
Apr 24, 10:13 PM CDTAreal Flood WarningLSXKnox, Lewis19 hr
Apr 25, 1:30 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Cole, Marion, Moniteau and 5 more9 hr
Apr 25, 9:25 AM CDTRiver Flood WarningLSXCallaway, Osage5 days
Apr 25, 9:25 AM CDTRiver Flood WarningLSXGasconade, Montgomery5 days
Apr 25, 9:33 AM CDTRiver Flood WarningLSXCallaway, Cole3 days
Apr 25, 9:33 AM CDTRiver Flood WarningLSXGasconade, Montgomery6 days
Apr 25, 9:59 AM CDTRiver Flood WarningLSXMarion26 hr
Apr 25, 10:13 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Marion, Monroe, Montgomery and 3 more12 hr
Apr 25, 10:18 AM CDTRiver Flood WarningLSXCole30 hr
Apr 25, 12:00 PM CDTRiver Flood WarningLSXLewis48 hr
Apr 25, 12:00 PM CDTRiver Flood WarningLSXRalls3 days
Apr 25, 12:00 PM CDTRiver Flood WarningLSXLincoln5 days
Apr 25, 12:00 PM CDTRiver Flood WarningLSXSaint Charles6 days

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.